# SDR F3LA200400114

- Difficulty date: November 11, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 40,551 hours, 19,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED FUSELAGE SKIN WORN UNDER DORSAL FIN AT STA 860 TO STA 887, LT AND RT.  ABRASION RESISTANT COATING NOT CENTERED UNDER SEAL.  FOUND DAMAGE AROUND AREA AT STA 870 TO STA 885, LBL 2.5 TO 4.5, TO BE OUT OF LIMITS.  CUT OUT DAMAGE AND REPAIRED AREA PER EA B3-55R-10583.
